Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Tinnitus and hearing loss from azithromycin
Tinnitus and hearing loss from azithromycin
Tina, Toni, and Kathy, have any of you asked your dr about a substitute med for azithromycin? I would hate to live with permanent hearing issues because that can sometimes be a result.
Jump to this post
No I haven't. I've read the clrithrimycin (sp) is in the same family and may also be a problem.
I spoke with my pulmy doctor about it and he said " Lots of people your age ( 72 ) have hearing losses. I told him about this site and that there are several people who are on the Big 3 that have developed tinnitus and he said don't be so quick to blae the medication…. lots of people your age having hearing issues. WELL,…. lol I guess he told me !!! I'm going to discuss it with my ID this week.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In